SCOAP3 Repository 6 records found  Search took 0.02 seconds. 
1. Manifestly dual-conformal loop integration / Bourjaily, Jacob L. ; Dulat, Falko ; Panzer, Erik
Local, manifestly dual-conformally invariant loop integrands are now known for all finite quantities associated with observables in planar, maximally supersymmetric Yang-Mills theory through three loops. [...]
Published in Nuclear Physics B 942 (2019) 251-302 10.1016/j.nuclphysb.2019.03.022
Fulltext: Download fulltextPDF Download fulltextXML Download fulltextPDF (PDFA);
2. Maximally supersymmetric amplitudes at infinite loop momentum / Bourjaily, Jacob L. ; Herrmann, Enrico ; Trnka, Jaroslav
We investigate the asymptotically large loop-momentum behavior of multiloop amplitudes in maximally supersymmetric (N=4, 8) quantum field theories in four dimensions. [...]
Published in Physical Review D 99 (2019) 10.1103/PhysRevD.99.066006 arXiv:1812.11185
Fulltext: Download fulltextXML Download fulltextPDF;
3. Bounded Collection of Feynman Integral Calabi-Yau Geometries / Bourjaily, Jacob L. ; McLeod, Andrew J. ; von Hippel, Matt ; Wilhelm, Matthias
We define the rigidity of a Feynman integral to be the smallest dimension over which it is nonpolylogarithmic. [...]
Published in Physical Review Letters 122 (2019) 10.1103/PhysRevLett.122.031601 arXiv:1810.07689
Fulltext: Download fulltextXML Download fulltextPDF;
4. Traintracks through Calabi-Yau Manifolds: Scattering Amplitudes beyond Elliptic Polylogarithms / Bourjaily, Jacob L. ; He, Yang-Hui ; McLeod, Andrew J. ; von Hippel, Matt ; et al
We describe a family of finite, four-dimensional, L-loop Feynman integrals that involve weight-(L+1) hyperlogarithms integrated over (L1)-dimensional elliptically fibered varieties we conjecture to be Calabi-Yau manifolds. [...]
Published in Physical Review Letters 121 (2018) 10.1103/PhysRevLett.121.071603 arXiv:1805.09326
Fulltext: Download fulltextXML Download fulltextPDF;
5. Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms / Bourjaily, Jacob L. ; McLeod, Andrew J. ; Spradlin, Marcus ; von Hippel, Matt ; et al
We derive an analytic representation of the ten-particle, two-loop double-box integral as an elliptic integral over weight-three polylogarithms. [...]
Published in Phys. Rev. Lett. 120 (2018) 10.1103/PhysRevLett.120.121603 arXiv:1712.02785
Fulltext: Download fulltextXML Download fulltextPDF;
6. Analytic representations of Yang–Mills amplitudes / Bjerrum-Bohr, N.E.J. ; Bourjaily, Jacob L. ; Damgaard, Poul H. ; Feng, Bo
Scattering amplitudes in Yang–Mills theory can be represented in the formalism of Cachazo, He and Yuan (CHY) as integrals over an auxiliary projective space—fully localized on the support of the scattering equations. [...]
Published in Nuclear Physics B (2016) 10.1016/j.nuclphysb.2016.10.012
Fulltext: Download fulltextXML Download fulltextPDF Download fulltextPDF (PDFA);

See also: similar author names
13 Bourjaily, Jacob
Interested in being notified about new results for this query?
Subscribe to the RSS feed.